# SDR UHLA2015042000270

- Difficulty date: April 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 28,735 hours, 17,702 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: L2 Door Indicato
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR PAX AFT OPEN INDICATION NUMEROUS TIMES DURING FLIGHT.  NO LOSS OF PRESSURIZATION. F/A VERIFIED NO AIR LEAKS NOTED.  PRESSURIZATION WAS NORMAL IN AUTO MODE AT FL240.  R & R L2 DOOR LOCK SENSOR WIRING HARNESS IAW SWPM 20-50-00.
